My husband (age 55) has had declining cognition for quite awhile. He has been on disability since he was 38. He suffers from high blood pressure, asthma, urological problems, sleeps excessively, depression, and problematic lack of mobility (due to 4 back surgeries and 3 neck surgeries). He also has kyphosis and falls about once a month or more. His primary doctor feels his cognitive problems result from 2 suicide attempts years ago when his brain was deprived of oxygen for a time. Another doctor (a neurologist) says that his problems result from the long-term use of too much medicine. On Sunday, I drove us by the house we lived in until 2006. About an hour after we got home, it was obvious my husband was not in reality. He started crying and talked about wanting to go home, that (our home) was not his home, he didn't recognize anything, and he mentioned several times he wanted to see his mother (who we haven't seen in several years). This continued the rest of the day. He kept calling me by my first name like I wasn't here. This morning he seemed better, so I went to work. While at work, he left me a voicemail on my phone and called the office phone, asking me to come to the "new place" and that someone was coming to take him to the "new place." I can't believe that a medicine that is supposed to slow the decline of cognition and help some with memory and cognition, could cause a reaction like this. I have never seen him like this. Could driving by our old house have triggered all this? I wish we never would have driven by that house. Or could it be a reaction to one of the other meds he takes (he takes a total of 20 different ones).